English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51948/87093 (60%)
Visitors : 8507435      Online Users : 267
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27824

    Title: BPS domain wall solutions in self-dual Chern-Simons-Higgs systems
    Authors: Kao, Hsien-Chung;Lee, Kimyeong;Lee, Taejin
    Contributors: 淡江大學物理學系
    Date: 1997-05
    Issue Date: 2013-07-09 15:13:36 (UTC+8)
    Publisher: College Park: American Physical Society
    Abstract: We study domain wall solitons in the relativistic self-dual Chern-Simons-Higgs systems by the dimensional reduction method to two-dimensional spacetime. The Bogomol’nyi bound on the energy is given by two conserved quantities in a similar way that the energy bound for Bogomol’nyi-Prasad-Sommerfield ~BPS! dyons is set in some Yang-Mills-Higgs systems in four dimensions. We find the explicit soliton configurations which saturate the energy bound and their nonrelativistic counterparts. We also discuss the nderlying N52 supersymmetry.
    Relation: Physical Review D (Particles and Fields) 55(10), pp.6447-6453
    DOI: 10.1103/PhysRevD.55.6447
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback